# SDR SA07076

- Difficulty date: November 18, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCI FLT 1609 MCI - CLT.  A STRONG ODOR WAS NOTED IN THE CABIN.  MAINTENANCE ACTION PENDING.
